mental-health-icon
SLE disease
Doctor my family members are complaining about my angry behavior. As i think i was having same nature like before this sle disease i am taking mycept s 360 , wysolene.5 mg hcqs 200, zelcal and pan 40. I want to know whether my angry behavior could be because of medicines
85 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello there we understand your feeling and your condition too. And you see that there some medication that cause anxiety amd palpitations but not anger. Anger is one that will one of your sole emotions. It is like when you're anxious patience level come down amd you get irritated easily. Sometimes wysolne can cause such. Just recheck. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.